I had been taking 50mg of Milpharm's sertraline last month and was doing really well and finally feeling like myself again. However, when I ordered the next month's prescription from Pharmacy2U they sent me a different brands (Teva) sertraline. Teva's tablets are bigger and blue, whereas the Milpharm's are white and smaller. I am currently on day 6 of taking Teva tablets and have noticed my symptoms creeping back including intrusive thoughts and i am feeling less balanced than i did before I was taking the Teva ones. I wanted to just check if anyone has changed brands of sertraline and experienced a difference in side effects or had a reaction to trying a new brand? Do you think I should contact my GP about the change in tablets?
Joey, all generics contain the same active ingredient but the fillers, binders, colouring agents, etc., may vary from different manufacturers. These inert ingredients are said by some to affect the rate of absorption of the drug itself. Personally, all my medications are generics that change manufacturers occasionally and I've never noticed any difference at all. You could talk with your doctor to see if it may be the medication or the point you're at in your treatment like we discussed previously. In the future if you feel it may be the medication you can ask your pharmacist to special order the Milpharm for you. Pharmacies stock the least expensive product when they order these medications to keep your costs down so you may have to pay slightly more for your special order. A few cents are worth it if the brand works for you. Keep up the good work! WC